# SDR SWAA2023020197057

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 7,983 hours, 3,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD I/B FLIGHT ATTENDANT EMERENCY FLASHLIGHT WILL NOT RECHARGE. STILL RED AFTER 4 HOUR FLIGHT<[01] REPLACED BATTERY. OPS CHECK NORMAL; WORK DONE PER 25-64-00 OF THE AMM
